Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 506940, 12 pages
Research Article

Topological Entropy of Cournot-Puu Duopoly

Departamento de Matemática Aplicada y Estadística, Universidad Politécnica de Cartagena, C/ Doctor Fleming sn., 30202 Cartagena, Spain

Received 1 October 2009; Accepted 20 April 2010

Academic Editor: Masahiro Yabuta

Copyright © 2010 Jose S. Cánovas and David López Medina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jose S. Cánovas and David López Medina, “Topological Entropy of Cournot-Puu Duopoly,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 506940, 12 pages, 2010. doi:10.1155/2010/506940